# SDR SWIA200515516

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 6,389 hours, 5,020 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE MESSAGE ON GROUND IN SLC.  REPLACED NR 2 CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD, PN 473597-19 SN/OFF 2001.
